Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 28, 2006, 4:59 AM MST. It took effect at Nov 28, 2006, 11:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2006, 4:59 AM MST (11:59 UTC)
- In effect from
- Nov 28, 2006, 11:00 AM MST
- Expired
- Nov 28, 2006, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 281159 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 459 AM MST TUE NOV 28 2006 ...STRONG SOUTHWEST WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY... .THE JET STREAM WILL MOVE OVER EASTERN NEW MEXICO TODAY. ABUNDANT SUNSHINE ON THE PLAINS WILL ENABLE THE STRONG WINDS ALOFT TO MIX DOWNWARD TO THE SURFACE BY LATE MORNING AND THROUGHOUT THE AFTERNOON. THE GUSTY SOUTHWEST WINDS WILL DECREASE AROUND SUNSET...BUT BREEZY CONDITIONS WILL PERSIST THROUGH THE NIGHT...ESPECIALLY ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. NMZ004>007-010>013-016>018-020-021-290000- /O.NEW.KABQ.WI.Y.0034.061128T1800Z-061129T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 459 AM MST TUE NOV 28 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. BLOWING DUST WILL BRIEFLY DROP VISIBILITIES BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. STRONG CROSSWINDS WILL ALSO MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS STATE HIGHWAY 104 FROM LAS VEGAS TO TUCUMCARI AND STATE HIGHWAY 87 FROM RATON TO CLAYTON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44/40
1 follow-up statement
000 WWUS75 KABQ 282250 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 PM MST TUE NOV 28 2006 NMZ004>007-010>013-016>018-020-021-290100- /O.EXT.KABQ.WI.Y.0034.000000T0000Z-061129T0100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 350 PM MST TUE NOV 28 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. BLOWING DUST WILL BRIEFLY DROP VISIBILITIES BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. STRONG CROSS WINDS WILL ALSO MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS STATE HIGHWAY 104 FROM LAS VEGAS TO TUCUMCARI AND STATE HIGHWAY 87 FROM RATON TO CLAYTON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 28, 3:04 AM MST, 1 hour 55 minutes earlier.
Area forecast discussion, Nov 28, 3:04 AM MST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 AM MST TUE NOV 28 2006 .DISCUSSION...THE PARTY IS OVER. FIRST SIGNIFICANT STORM OF THE SEASON ON THE WAY. STORM OVER THE PACIFIC NORTHWEST WILL DIVE SE OVER NM ON WED...THEN EXIT THE STATE THU. WILL CONTINUE SNOW AND BLOWING SNOW ADIVOSRY FOR NW MOUNTAINS...BUT EMPHASIZE TONIGHT FOR BULK OF THE SNOW. WILL ISSUE WINTER WEATHER ADVISORY FOR THE NORTHWEST PLATEAU...WEST CENTRAL MOUNTAINS AND SANGRES FOR TONIGHT AND WED...WITH BUILK OF SNOW LATE TONIGHT INTO WED. MAY BEGIN AS RAIN IN WESTERN ZONES. WILL ALSO MENTION SOME BLOWING SNOW IN THE WINTER WEATHER ADVISORY. WILL ALSO ISSUE WIND ADVISORY TODAY FOR MOST CENTRAL AND EASTERN ZONES. DAY SHIFT WILL NEED TO TAKE A LOOK AT ISSUING ADVISORIES FARTHER EAST FOR WED AND WED NIGHT. WE WERE CONSIDERING A WATCH FOR PORTIONS OF THE EASTERN PLAINS...BUT 06Z GFS LESS IMPRESSIVE THAN PREVIOUS RUN. GFS CONTINUES TO BE THE MORE BULLISH MODEL ON PRECIP. DRAMATIC CHANGE TO COLDER TEMPS ON TAP FOR WED AND THU. FRONT TO MOVE FROM S TO N OVER THE STATE ON WED AND WED NIGHT. WILL GO WITH FASTER GFS TIMING. MODELS FASTER ON MOVING SYSTEM OUT AS WELL...SO WILL TRIM POPS ON THU. DRY AND CHILLY FRI. THEN NEXT STORM SYSTEM AND ASSOCIATED COLD FRONT FORECAST TO MOVE IN FROM THE NORTH NEXT WEEKEND. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 26 33 12 / 30 60 50 10 GALLUP.......................... 47 24 28 2 / 20 60 60 10 GRANTS.......................... 51 24 31 7 / 10 50 60 20 GLENWOOD........................ 57 32 49 18 / 5 30 30 10 CHAMA........................... 39 15 27 -5 / 60 70 60 30 LOS ALAMOS...................... 46 22 30 9 / 10 40 50 20 RED RIVER....................... 39 15 22 -6 / 10 60 70 50 TAOS............................ 46 23 28 4 / 10 50 60 30 SANTA FE........................ 48 26 33 10 / 5 20 50 40 SANTA FE AIRPORT................ 50 28 34 13 / 5 30 40 40 ESPANOLA........................ 51 25 37 12 / 5 30 40 20 ALBUQUERQUE HEIGHTS............. 54 34 40 21 / 0 20 30 30 ALBUQUERQUE VALLEY.............. 56 31 43 19 / 0 20 30 30 ALBUQUERQUE FOOTHILLS........... 52 32 38 18 / 5 20 30 30 ALBUQUERQUE WEST MESA........... 54 33 43 20 / 5 20 30 30 SOCORRO......................... 61 32 50 24 / 0 10 30 30 SANDIA PARK/CEDAR CREST......... 47 30 34 14 / 0 20 40 40 MORIARTY/ESTANCIA............... 51 27 37 8 / 0 20 50 60 CARRIZOZO....................... 58 32 50 20 / 0 5 30 40 RUIDOSO......................... 54 32 46 15 / 0 5 20 40 RATON........................... 54 23 32 6 / 0 20 70 50 LAS VEGAS....................... 51 29 33 6 / 0 20 50 60 ROY............................. 56 29 35 13 / 0 10 50 60 CLAYTON......................... 62 28 33 11 / 0 5 50 60 SANTA ROSA...................... 64 35 42 15 / 0 5 50 60 TUCUMCARI....................... 66 37 42 16 / 0 5 40 60 FORT SUMNER..................... 66 35 47 19 / 0 5 20 50 CLOVIS.......................... 66 36 49 19 / 0 5 20 50 PORTALES........................ 68 35 50 18 / 0 5 10 50 ROSWELL......................... 68 40 56 27 / 0 5 10 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... SNOW AND BLOWING SNOW ADVISORY UNTIL 6 AM MST WEDNESDAY FOR NMZ002. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 5 PM MST WEDNESDAY FOR NMZ001-NMZ008. WIND ADVISORY FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR NMZ004-NMZ005-NMZ006-NMZ007-NMZ010-NMZ011-NMZ012-NMZ013-NMZ016- NMZ017-NMZ018-NMZ020-NMZ021. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 5 PM MST WEDNESDAY FOR NMZ004. && 40
Hazardous weather outlook, Nov 27, 5:38 AM MST, 23 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 538 AM MST MON NOV 27 2006 NMZ001>021-026-281300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 538 AM MST MON NOV 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SIGNIFICANT CHANGE IN THE WEATHER PATTERN AS THE COLDEST AIR OF THE SEASON SURGES OVER NORTH AND CENTRAL NEW MEXICO WEDNESDAY AND LINGERS INTO THURSDAY. HIGH TEMPERATURES WILL BE 10 TO 25 DEGREES LOWER FOR MOST LOCATIONS ON WEDNESDAY THAN ON TUESDAY. SIGNIFICANT SNOW ACCUMULATIONS ARE ALSO POSSIBLE OVER NORTHERN PORTIONS OF THE WESTERN MOUNTAINS AND NORTHERN MOUNTAINS. SNOW ACCUMULATIONS ARE ALSO POSSIBLE OVER THE EAST CENTRAL PLAINS LATE WEDNESDAY THROUGH EARLY THURSDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 4:48 AM MST | Winter Weather Advisory | ABQ | 47 hr |
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.